Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy And Face Nerves

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

neuropathy

dear doctor i was infectet about 6 mounts agou ,now i start filing tingling all around my body arms ,torso,legs,face i only gou for 1/2 second but its really scare me also my legs get very weak and cold filing when i lay in bed , i am not o meds...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Tingling over the body as you describe would be unusual to be due to standard HIV neuropathy. I recommend that you receive as assessment by an HIV specialist to sort out what could be going on. KH Read more »

Are any of my current meds worsening my neuropathy?

I have peripheral neuropathy, which is largely ignored. I usually walk in sandals, even in winter.... Read more »

ankle pain neuropathy

I have been dealing with neuropathy in my feet and hands now for 3 years. I have been on neurotin,... Read more »
Articles
Project Inform

Peripheral Neuropathy

...Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common condition that affects nearly 20 million people in the US,... Read more »
AIDS InfoNet

Peripheral Neuropathy

...Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the nerves except for the brain and spinal cord. About 30% of people with HIV develop PN. Some PN... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...sensations,and feelings. There are two parts of the nervous system: the brain and the spine (centralnervous system) and the peripheral nerves (peripheral nervous system). Theperipheral nerves run through the body like webbing, connecting all the... Read more »
AIDS InfoNet

Stavudine (Zerit)

...side effects of stavudine are peripheral neuropathy, lipodystrophy and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The... Read more »
Connect With Others

Symptoms of HIV or Anxiety?

Posted by Anonymous, 4 Replies
...this I have experienced 5 days of numbness and pins and needles affected all limbs (right up to my groin and shoulders) and face. I now occasionally feel brief sensations (like a drop of water hitting my hand) that occur randomly. Finally for... Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
...Can someone describe what is neuropathy pain? Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Back in the land of limbo at 7months

Posted by rufenough, 3 Replies
...door, and the worst night fevers Ive ever had. One day I even lost all my co-ordination and had "stroke face" I could feel the nerve in my face and around my teeth becoming sensitised, it was one fo the worst days of my life. Now Im about to go... Read more »